# SDR UALA2011101805643

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,234 hours, 8,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 156
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BACKUP GENERATOR HAS OIL BLOCKED INDICATION ON EICAS DISPLAY.  REPLACED BACKUP GENERATOR PER MM, RAN ENG PER TASK 71-00-00, CHECK'S OKAY.
